Jump to content

Reinstate @ 9 months OK? to start another taper?


Recommended Posts

I don't know where to put this, so please move it to wherever it should be.  A moderator on another site told one of their people who has been off benzos for 9 months that it would be good to get another prescription of the benzo and do a slower taper of it?  Who agrees with that advice - I am thinking about it for myself, ONLY because I am 8 and 1/2 months out and still suffering....and if I could redo my taper and do it slower, would that be beneficial for me?  I don't want to do that - I have already put in too much time and pain, but if it was the RIGHT thing to do and it would help me, then I would consider it.  Thoughts from anyone?

Hoping2BFree

  and Pam if you read this please don't flip out...

Link to comment
Share on other sites

Hi Hoping,

 

I'm sorry you feel like you need to reinstate.  :(  Here is my opinion.  From all I have seen, reinstating this far out doesn't really help much.  It seems that most people wish they had not reinstated. 

 

Having said that, I understand how desperate one can get in the midst of this and I wouldn't blame you if you did...I just don't think it will help you in the long run and I want to see you get better as soon as possible.  :smitten:

 

 

Link to comment
Share on other sites

I reinstated after a single month, it took a month and a half to stabilize, and I am in worlds of pain with the 2nd taper. It's not any easier the 2nd time around.

 

The other site that told you to do a slower taper... that's for people in AGONY, not mostly healed. It is doubtful you will get any relief at all, mostly just side-effects to add to the mess, and it will certainly take MUCH longer to reach complete healing. You are waaaayyyy too far out to resort to their method Ruth.

 

Please, I beg you, don't do it.

Link to comment
Share on other sites

Hi Hope.

 

Why would a moderator from another site say that? You have 9 months of healing under your belt. That's 9 whole months. Really think about what that means. That is almost 1 whole year of healing Hope.

 

From reading your posts, I can see how hard it is for you to cope daily with this. I can sense you need and want relief Hope. I can hear how desparate you feel.

 

We wake up in benzowithdrawal, day after day. That is, if we are lucky enough to sleep at all in order to wake up and struggle. But Hope, we all do it. Until it ends. I know we've conversed and I have just got another shift as of this morning from my physical to the good. I know you're struggling with the way it has played with your mind. My physical shifts to the positive are what will happen as your psychological mind shifts change and symptoms ease. Over time it eases.

 

Reinstating after 9 months may not give you any temporary relief at all. It may give you new symptoms you don't have now. If it does give you some relief, you start tapering and you have to feel bad tapering and then bad off. Again. You need to really understand what you are proposing and thinking about.

 

It takes some a year to get out of the thick, it took me a long time to get out of the thick. It sucks, but my point is, WE COME OUT OF THE THICK AND RIDE THE REST OUT TILL WE HEAL.

 

Believe in the process. You will heal if you stay off of benzos.

 

This time next year, you will be recovered if you stay off. If not, you will be tapering and still going through it this time next year Hope.

 

Please hang in there.

Link to comment
Share on other sites

Hello Hope:

 

I thought you mentioned in another posting that you were still on Prozac?  Do you think that might be an issue in your healing? 

 

I know you are suffering in a terrible way but you did mention that you have had some windows?  I'm praying you can find some relief in the days ahead.  And the divine answer will come to you.  :smitten:

 

God bless,

Rocko

Link to comment
Share on other sites

Thank you all for your comments - you all said what I thought you would, but I just needed to hear it again.  The mod on the other site didn't tell me to do that - she was telling that to someone who had c/t'd off of a benzo 9 months ago and was still suffering.  I thought, well I would ask here on BB, because maybe I was missing something about all this.  No I don't intend to reinstate - OMG - it's been almost 9 months of pure Hell and torture and I just want to stick with what I've got for now and HHHHHHHHHHHHEEEEEEEEEEEAAAAAAAAAAALLLLLLLLLLLLLL! 

    don't be sad Pam - I'm going to stick it out......

and Rocko - yes I am still on Prozac but have to stay stuck on it for now - I am not going to change anything during this w/d.  I will taper off of it when I am completely recovered from Benzos.....

    Thank you all for your helpful comments.....I appreciate you all...

Love Hoping

I thought 9 months was too far out to reinstate - but I just had to ask.

 

Link to comment
Share on other sites

[ed...]

Hoping,

 

I have read your posts and I understand the pain and withdrawal.

I'm so sorry that you're struggling. It's a very hard struggle, but I'll hang in there with you, if you will hang on, okay?

In the end, you will come out stronger, better, and prouder of yourself than you have ever been!

 

Please don't reinstate. Hang in there, and we'll stick this out together.

You're not alone.

 

S#

Link to comment
Share on other sites

Hi Hoping:

 

It's easy to want to grab at something when it feels like there could be a chance that the pain will go away.  Unfortunately, you are someone with the extra challenge of having to wait extra long for your healing to happen.  But it will happen if you stay the course.  There are a fair number of people like yourself who at nine months out still feel horrible.  The time table for healing with these people is unfortunately longer than others who heal quicker.  But they heal and feel better eventually.  I don't know the context of the moderator's response you refer to, but I think the best thing you could do is ignore it and move on.  The time you have behind you is your most powerful resource for feeling better in the future.  Keep going!

 

Draftsman

Link to comment
Share on other sites

I'm pretty sure the context of the suggestion is that you will never heal from c/t. And if you slow cut ever so perfectly the whole thing will be wonderful. That's the only way it makes logical sense to reinstate at this point. We all know that both are not true at all.
Link to comment
Share on other sites

Thank you all for being there for me and giving me encouragement - Yes Sigma - I will hang on right along with you. 

To those of you I owe messages to I will get back to you later today or tomorrow.  I have had a little extra strength today and so am trying to post on blogs that I never ever can get to.  I appreciate all your PMs and will catch up with you.  Thanks to you all

Love Hoping

Link to comment
Share on other sites

Also wanted to update you - I went back to the other forum and that sentence about reinstating after 9 months has been deleted. Perhaps the moderator thought she said 9 weeks or 9 days......I dont' know - but it's changed and her comments now reflect the same as your.

Thanks all

Hoping

Link to comment
Share on other sites

Hi Hoping,

 

I'm so happy to hear that you are not going to reinstate! I am just behind you at 8 months and 1 week off, and I still am dealing with w/d symptoms also. I think that this just takes time for our mind and bodies to repair the damage from the benzos. I completely understand how you might think about it for a minute, so you can have some relief, but even when you are not feeling well, your body is healing. Hang in there, next year at this time we will be feeling so much better. Hope a huge window opens for you very soon!!

 

 

birdie

 

Link to comment
Share on other sites

×
×
  • Create New...